| Catalog Number |
IR2008T |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3004788213-2024-00034.
Event or Problem Description
It was reported that a roi-a cage and a roi-a anchor plate fractured intra-operatively.There was no reported patient impact; however, there was a 30 minute delay to the procedure.This is report two of two for this event.
Event or Problem Description
Additional Manufacturer Narrative
H6: additional method code: 4109.Corrections in d9, g1, and h3.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed deformation damage to the plate.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to off-axis forces applied to the anchoring plate during insertion.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.